MathSciNet Relay Station
MathSciNet bibliographic data
MR472800 (57 #12490) 13F20 (13E05)
Davis, E. D.; Geramita, A. V. Efficient generation of maximal ideals in polynomial rings. Trans. Amer. Math. Soc. 231 (1977), no. 2, 497–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement